avrie asked in HealthWomen's Health · 3 weeks ago

Am I pregnant?

I took plan B about 24 hours after having unprotected sex. I had just gotten off my period when I had sex. About 5 days later, I got my period. It was dark brown but I had little to no cramps. What does this mean? Should I be worried? I’m supposed to get my period at the end of every month.

3 Answers

Relevance
  • PAMELA
    Lv 7
    3 weeks ago

    Plan B will disrupt your period for months, it is a massive dose of hormones.

  • 3 weeks ago

    Yes thats fine and is supposed to happen taking plan B

    • avrie3 weeks agoReport

      The ‘period’ is dark brown and like clotty. I was just worried because girls I know where telling me when you’re back pregnant that’s what happens

  • Tavy
    Lv 7
    3 weeks ago

    So another one who did not read the leaflet

    . Plan B makes you bleed, it is a huge dose of hormones and will mess up your cycle for months.

    • avrie3 weeks agoReport

      Okay I was just wondering because I’ve taken it multiple times before and never bled.

Still have questions? Get your answers by asking now.